# SDR DALA12008340917

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 64,165 hours, 49,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEATS 11D AND 23D OF THE CABIN WERE INOPERATIVE.  MX REPLACED THE LIGHT ASSEMBLIES AT BOTH LOCATIONS AND ALSO REPLACED THE WIRE HARNESS AT SEAT 23D.  A SATISFACTORY FUNCTIONAL CHECK OF THE WAS ACCOMPLISHED.
